# SDR BAQA089501

- Difficulty date: October 4, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 9,969 hours
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1005240741
- Part serial: 4308
- Condition: Malfunctioned
- Location: Flap Drive
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX BINDING. REPLACED WITH SERVICEABLE UNIT.
